# SDR USAA920080550

- Difficulty date: March 2, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 65,057 hours, 45,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 298 - LAS-SEA - EEL - AFT CENTER EMERGENCY EXIT SIGN AND PATHWAY LIGHTS FROM LT ROWS 19-23 INOP.  MAINTENANCE REPLACED THE POWER SUPPLY FUSES AND PINS 11/12 AND 13/14.  EMERGENCY EXIT LIGHTING SYSTEM OPERATIONAL CHECK NORMAL.
